What is your age?
Have you taken 16 paracetamol in a day?
How much strength?
Any current symptoms?
Any medical illness?
Yes, on Sunday
A bit bloated and a bit of lower back ache.
Hi,Thanks for providing more information.
As per your description you should be seen by a doctor ASAP as you have taken overdose of paracetamol and you need to go in and have liver enzymes checked.This can cause liver damage.If possible visit ER.
The ER can give you medicines to prevent damage.Damage can occur even 2 to 3 days after you take too many tablets.
Hope this helps.Please rate me high if you are satisfied with our conversation.In case you have further query press reply to expert button.Bonus and positive feedback are appreciated.Thanks.
Can the body not repair itself?
Paracetamol is a drug which can cause hepatotoxicity if taken in large doses.
The effects of a large dose are evident within 3-4 days.
Your AST and ALT enzyme levels and bleeding time will be altered in case of toxicity.Many individuals with paracetamol toxicity may have no symptoms at all in the first 24 hours following overdose.
Others may initially have nonspecific complaints such as vague abdominal pain and nausea.
With progressive disease, signs of liver failure may develop include low blood sugar, low blood pH, easy bleeding, and hepatic encephalopathy.
Some will spontaneously resolve, although untreated cases may result in death.
Your doctor may advise NAC to prevent liver damage.
Your liver can recover after an acetaminophen overdose. This is going to take several months to recover though.
So if possible consult your doctor or visit ER ASAP.